MAUDE Adverse Event Report: APPLIED MEDICAL A3213, CLAMP (SIZE 5-60); DXC

APPLIED MEDICAL A3213, CLAMP (SIZE 5-60); DXC
Model Number A3213
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Valvola aortica- "during operation, it doesn't close properly the jaws.We haven't had the opportunity to see the clamp, so the description of the event has been reported by the head nurse.We need to go to the customer to verify more deeply what was the problem and if the issue was caused by a misfunction of the clamp or by an improper usage of the customer." patient status - "good.".
 
Additional Manufacturer Narrative
This investigation for both mdr# 2027111-2016-00196 & 2027111-2016-00197.The device was used on both procedures.Investigation summary: one event unit was returned for evaluation.Upon functional testing, engineering performed a jaw alignment test and verified that the returned clamp met visual and jaw alignment specifications.All clamps undergo 100% visual inspection during the assembly and packaging process.Applied medical has reviewed the details surrounding the incident and related products.At this time, applied medical is unable to confirm that a product malfunction occurred.Additional information was requested and provided.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then the supplemental report will be submitted to the fda.

Brand Name
A3213, CLAMP (SIZE 5-60)
Common Device Name
DXC
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5490642
Report Number2027111-2016-00196
Device Sequence Number1162423
Product Code DXC
UDI-Device Identifier00607915112691
UDI-Public(01)00607915112691(11)140529(30)01(10)1223826
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K950492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA3213
Device Catalogue Number100792801
Device Lot Number1223826
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/09/2016
Supplement Report FDA Received Date06/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1